# SDR 99UAL900500

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Over Heat Light
- Condition: Illuminated
- Location: Battery Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE ORD-LHR, MAIN BATTERY OVERHEAT MESSAGE.  DIVERTED TO IAD.
